MathSciNet Relay Station
MathSciNet bibliographic data
MR2137006 (2006f:41007) 41A15 (41A63 65D17)
Han, Bin; Yu, Thomas P.-Y.; Xue, Yonggang Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005), no. 251, 1345–1367 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement